# SDR CALA2023110303260

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 26,744 hours, 2,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Fwd Ofcr
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFCR NEAR R1 DOOR FWD EMER LT ASSY FOUND CRACK REF HAECO NON-ROU TINE NO.:9467901,ORIGINATED BY EMP V905505,EA 3351-01372 REV B OP016. PERFORMED BY EMP V905505,OFCR R1 DOOR FWD EMER LT ASSY REPLACED & LT TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV177,AMM 33-51 -00-00C-320A-A REV177.IDT BY TA606.
